Volume 8, Issue 3 (Vol. 8,No. 3, 2022)                   mmr 2022, 8(3): 45-55 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jahangiri M, Nad Ali A. Asymptotic behaviour of graded components of local cohomology modules. mmr 2022; 8 (3) :45-55
URL: http://mmr.khu.ac.ir/article-1-3099-en.html
1- Kharazmi university , JAHANGIRI@KHU.AC.IR
2- Kharazmi university
Abstract:   (518 Views)
This article has no abstract.
Full-Text [PDF 1359 kb]   (337 Downloads)    
Type of Study: S | Subject: alg
Received: 2020/06/11 | Revised: 2023/06/17 | Accepted: 2020/12/22 | Published: 2022/12/20 | ePublished: 2022/12/20

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb